# SDR COMA0460192

- Difficulty date: March 11, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N467CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7637
- Aircraft time: 5,493 hours, 4,846 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLIGHT 5917 CABIN ALTITUDE WARNING AND DISPLAY COOL CAUTION.  COULD NOT DUPLICATE.  INSPECTED AIRCRAFT, FOUND NO DEFECTS.  SUSPECT CARGO DOOR NOT CLOSED PROPERLY.
